# SDR AALA202304061913

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A320*
- Aircraft serial: 6334
- Aircraft time: 26,909 hours, 8,359 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Part number: 38007081
- Part serial: P5694
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 28,735 hours, 11,262 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNPLEASANT ODOR OF UNKNOWING ORIGIN PRESENT AT LOW ALTITUDE AND IDLE THRUST WITH CABIN DIFFERENTIAL PRESSURE AT ZERO. SUSPECT AIR CONDITIONING AS SOURCE. NO SMOKE OR HAZE PRESENT. ODOR WAS MUSTY / DIRTY SOCK SMELL. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING EVIDENCE OF OIL IN THE APU INLET, LOAD COMPRESSOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
